# SDR UHLA2011020500064

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,316 hours, 8,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003358
- Condition: Inoperative
- Location: Cabin
- Part time: 5,776 hours, 3,650 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LT BATT FAULT ON EICAS.  REMOVED AND REPLACED NR 4 EMER LT POWER SUPPLY, OPS CHECK GOOD IAW EMB 170 MM 33-51-01.
